# SDR UHLA2013110500581

- Difficulty date: November 5, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000045
- Aircraft time: 22,214 hours, 14,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 17065644001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT SHEAR PANEL SPLICE FRAME 87-88. R & R SPLICE.
